Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 66, NWS Miami, FL

June 7, 2009Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 7, 2009, 3:37 PM EDT for Palm Beach County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2009, 3:37 PM EDT (19:37 UTC)
Expired
Jun 7, 2009, 4:11 PM EDT
In force
34 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 142 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1804 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 071937
SVRMFL
FLC099-072030-
/O.NEW.KMFL.SV.W.0066.090607T1937Z-090607T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
337 PM EDT SUN JUN 7 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 430 PM EDT

* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF NORTH PALM
  BEACH GENERAL AIRPORT TO 3 MILES WEST OF RIVIERA BEACH...AND MOVING
  EAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  NORTH PALM BEACH GENERAL AIRPORT...
  RIVIERA BEACH...
  PALM BEACH GARDENS...
  NORTH PALM BEACH...
  JUNO BEACH...
  TEQUESTA...
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2678 8002 2677 8003 2678 8004 2677 8005
      2675 8016 2696 8038 2696 8015 2698 8014
      2698 8007 2690 8004 2684 8004 2682 8002
TIME...MOT...LOC 1937Z 251DEG 14KT 2696 8027 2678 8012

$$

DG
1 follow-up statement
564 
WWUS52 KMFL 072011
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
411 PM EDT SUN JUN 7 2009

FLC099-072021-
/O.CAN.KMFL.SV.W.0066.000000T0000Z-090607T2030Z/
PALM BEACH FL-
411 PM EDT SUN JUN 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
IS CANCELLED...

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2678 8002 2677 8003 2678 8004 2677 8005
      2675 8016 2696 8038 2696 8015 2698 8014
      2698 8007 2690 8004 2684 8004 2682 8002
TIME...MOT...LOC 2011Z 251DEG 14KT 2700 8013 2682 7998

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:22 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 7, 3:22 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
322 PM EDT SUN JUN 7 2009

...STRONG TO SEVERE STORMS POSSIBLE INTERIOR AND EAST COAST METRO
AREAS THIS AFTERNOON INTO THIS EVENING...
...BACK TO MORE NORMAL SUMMER CONDITIONS THIS WEEK ACROSS SOUTH FLORIDA...

.DISCUSSION...
THE UPPER LEVEL TROUGH OF LOW PRESSURE WAS LOCATED FROM ABOUT
MELBOURNE SOUTHWEST TO FORT MYERS EARLY THIS AFTERNOON. THIS
TROUGH WILL CONTINUE TO MOVE EAST ACROSS THE CWA THIS AFTERNOON
INTO THIS EVENING. AT THE SAME TIME...A MCV THAT DEVELOPED OVER
THE SOUTHEAST GULF OF MEXICO EARLY LATE THIS MORNING WILL ALSO
MOVE EAST ACROSS THE SOUTHERN AREAS OF THE CWA. THESE FEATURES
WILL HELP CONTINUE OVER THE CWA THIS AFTERNOON. SO WILL CONTINUE
WITH THE NUMEROUS POPS OVER SOUTH FLORIDA THIS AFTERNOON.

THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD SLOWLY DISSIPATE THIS
EVENING OVER THE CWA...AS THE TROUGH OF LOW PRESSURE AND THE MCV
MOVES EAST INTO THE ATLANTIC WATERS ALONG WITH THE LOST OF THE
HEATING OF THE DAY. SO WILL CONTINUE WITH THE CHANCE POPS FOR
THIS EVENING OVER THE AREA...BEFORE GOING DRY AFTER MIDNIGHT OVER
THE LAND AREAS AND KEEPING A SLIGHT CHANCE FOR THE GULF AND
ATLANTIC WATERS.

THE COLD AIR ALSO STILL REMAINS OVER SOUTH FLORIDA THIS AFTERNOON
WHICH WILL HELP TO GENERATE STRONG TO SEVERE STORMS OVER THE
INTERIOR AND EAST COAST METRO THIS AFTERNOON INTO EARLY THIS
EVENING. COUPLE OF THE STORMS ARE ALSO ALREADY GOING SEVERE EARLY
THIS AFTERNOON OVER METRO PALM BEACH COUNTY WITH QUARTER SIZE
HAIL. SO WILL CONTINUE TO MENTION THIS IN THE HWO AND THE INTERIOR
AND EAST COAST ZONES FOR THIS AFTERNOON INTO THIS EVENING.

THE RIDGE OF HIGH PRESSURE WILL THEN BUILD INTO SOUTH FLORIDA ON MONDAY
INTO WEDNESDAY ALLOWING FOR THE STEERING FLOW TO BE LIGHT.
THEREFORE...THE SEA BREEZES WILL BE THE MAIN PLAYERS EACH DAY THAT
WILL PUSH INLAND INTO THE INTERIOR AREAS. SO HAVE KEPT SCATTERED
POPS OVER THE CWA EACH DAY WITH THE HIGHEST POPS OVER THE INTERIOR
AREAS.

.EXTENDED FORECAST...
THE LONG RANGE MODELS ARE STILL SHOWING A WEAK LOW IN THE
SOUTHWEST CARIBBEAN SEA TO DRIFT NORTHWARD LATE THIS WEEK INTO
THIS WEEKEND TOWARDS CUBA. THIS WILL ALLOW FOR THE PRESSURE
GRADIENT TO TIGHTEN A LITTLE BIT OVER SOUTH FLORIDA THIS WEEKEND...AND
ALLOW FOR SOME TROPICAL MOISTURE TO WORK INTO THE CWA FROM THE
CARIBBEAN SEA LATE THIS WEEKEND. SO HAVE KEPT THE WINDS BREEZY
ALONG THE EAST COAST AREAS THIS WEEKEND...AND INCREASE THE POPS TO
HIGH IN CHANCE OVER THE CWA LATE THIS WEEKEND.

WILL CONTINUE TO MONITOR THE LATEST LONG RANGE MODELS ON THE TRACK
AND STRENGTH OF THE LOW IN THE SOUTHWEST CARIBBEAN SEA THROUGH
THIS WEEK...AND ADJUST THE EXTENDED GRIDS IF NEED BE TO THE LATEST
LONG RANGE MODELS.

&&

.MARINE...
THE WINDS WILL REMAIN SOUTHERLY TONIGHT INTO WEDNESDAY OVER THE
CWA LESS THAN 10 KNOTS. THIS WILL KEEP THE SEAS LESS THAN 2 FEET
IN THE GULF STREAM AND IN THE ATLANTIC WATERS. SO NO HEADLINES FOR
THE LOCAL CWA WATERS THROUGH MIDDLE OF THIS WEEK, AND BOATING
CONDITIONS SHOULD BE GOOD OUTSIDE OF THE SHOWERS AND THUNDERSTORMS.

&&

.FIRE WEATHER...
THE RELATIVE HUMIDITIES SHOULD BE REMAIN ABOVE THE THE 35 PERCENT
CRITICAL VALUE THROUGH MIDDLE OF THIS WEEK...DUE TO THE TROPICAL
MOISTURE IN PLACE. SO NO PROBLEMS WITH THE FIRE WEATHER PRODUCTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  89  72  89 / 50 30 20 30
FORT LAUDERDALE  73  88  73  88 / 50 30 20 30
MIAMI            74  89  74  89 / 50 30 20 30
NAPLES           71  89  71  89 / 30 30 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...54/BNB
SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Jun 7, 1:41 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
141 PM EDT SUN JUN 7 2009

FLZ063-066>075-168-172>174-081100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
141 PM EDT SUN JUN 7 2009

...NUMEROUS THUNDERSTORMS THROUGH THIS AFTERNOON AND EVENING...
...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE...
...SLIGHT RISK OF WEAK TORNADOES EAST SECTIONS THIS AFTERNOON...
...WATERSPOUTS POSSIBLE ACROSS GULF OF MEXICO AND ATLANTIC WATERS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY.
FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE HAIL,
AND WIND GUSTS AT LEAST TO 60 MPH WILL BE POSSIBLE WITH THE MOST
INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST
METRO AREAS AND EASTERN INTERIOR LOCATIONS THIS AFTERNOON.

TORNADOES: WIND PROFILES LOOK FAVORABLE FOR WEAK SHORT LIVED
TORNADOES OR FUNNEL CLOUDS MAINLY EAST SECTIONS.

WATERSPOUTS: HIGH ATMOSPHERIC MOISTURE, CLOUD CONVERGENCE BANDS
AND HIGH CHANCE OF THUNDERSTORMS, MAY RESULT IN THE DEVELOPMENT
OF WATERSPOUTS ACROSS THE LOCAL GULF OF MEXICO AND ATLANTIC
WATERS, INCLUDING BISCAYNE BAY, TODAY.

WIND: WIND GUSTS OF AROUND 60 MPH WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EAST COAST AND EASTERN INTERIOR
THIS AFTERNOON.

HAIL: HAIL UP TO PENNY SIZE IN DIAMETER WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EASTERN INTERIOR AND ALONG THE EAST
COAST METRO THIS AFTERNOON.

FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY
PRODUCE URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND
MAINLY ALONG THE EAST COAST METRO AREAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL CONTINUE DAILY THROUGH NEXT WEEK. LIGHTNING STRIKES
AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THIS
ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 7, 1:45 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
145 PM EDT SUN JUN 7 2009

FLZ063-071845-
GLADES FL-
145 PM EDT SUN JUN 7 2009

...STRONG THUNDERSTORMS MOVING ACROSS GLADES COUNTY...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER SOUTHERN AND EASTERN GLADES
COUNTY...MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL AFFECT...

LAKE HICPOCHEE...
MOORE HAVEN...
LAKEPORT...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2714 8088 2708 8092 2707 8094 2707 8093
      2703 8095 2705 8097 2698 8108 2693 8107
      2693 8110 2689 8111 2684 8108 2679 8111
      2678 8155 2699 8149 2704 8140 2704 8128
      2711 8127 2713 8118 2716 8117 2720 8109
TIME...MOT...LOC 1744Z 239DEG 13KT 2680 8123

GR
Local storm report, Jun 7, 3:00 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
300 PM EDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             GREENACRES CITY         26.63N 80.14W
06/07/2009  E1.00 INCH       PALM BEACH         FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZE HAIL COVERING HIS
            YARD AT GREENACRES AREA.

&&

RIVERA
Special weather statement, Jun 7, 3:05 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
305 PM EDT SUN JUN 7 2009

FLZ067-071930-
INLAND PALM BEACH COUNTY FL-
305 PM EDT SUN JUN 7 2009

...STRONG THUNDERSTORM MOVING ACROSS NORTH CENTRAL PALM BEACH
COUNTY...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF LION COUNTRY SAFARI...MOVING
NORTHEAST AT 20 MPH.

THIS STORM WILL AFFECT...

  THE CORBETT WILDLIFE AREA

AND SURROUNDING AREAS.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
DIME SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK
SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2674 8040 2679 8048 2697 8038 2696 8031
      2690 8020
TIME...MOT...LOC 1903Z 218DEG 16KT 2680 8041

TINGLER
Special weather statement, Jun 7, 3:26 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
326 PM EDT SUN JUN 7 2009

FLZ067-068-168-072015-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
326 PM EDT SUN JUN 7 2009

...STRONG THUNDERSTORMS MOVING ACROSS NORTHEASTERN PALM BEACH
COUNTY...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
NORTH PALM BEACH GENERAL AIRPORT TO 3 MILES NORTH OF HAVERHILL...
MOVING EAST AT 15 MPH.

THESE STORMS WILL AFFECT...

CALOOSA...
NORTH PALM BEACH GENERAL AIRPORT...
MANGONIA PARK...
JUPITER FARMS...
PHILO FARMS...
NORTH PALM BEACH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2671 8026 2696 8045 2696 8043 2696 8015
      2698 8014 2698 8007 2697 8007 2685 8005
      2674 8005
TIME...MOT...LOC 1926Z 268DEG 15KT 2692 8029 2673 8013

DG
Local storm report, Jun 7, 3:28 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             PALM SPRINGS            26.64N 80.10W
06/07/2009  E1.00 INCH       PALM BEACH         FL   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED. RAIN ESTIMATED AT AT LEAST 3
            INCHES PER HOUR.

&&

GREGORIA
Local storm report, Jun 7, 3:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND GST     2 W LAKE WORTH          26.62N 80.10W
06/07/2009  M51 MPH          PALM BEACH         FL   TRAINED SPOTTER

            SPOTTER RECORDED A 51 MPH WIND GUST ALONG WITH DIME SIZE
            HAIL.

&&

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:31 PM EDTSpecial Marine WarningMFL56 min
Jun 6, 9:53 PM EDTSpecial Marine WarningMFL82 min
Jun 6, 10:33 PM EDTSpecial Marine WarningMFL57 min
Jun 7, 11:14 AM EDTSpecial Weather StatementMFLCollier61 min
Jun 7, 11:19 AM EDTSpecial Marine WarningMFL26 min
Jun 7, 11:21 AM EDTSpecial Weather StatementMFLCollier39 min
Jun 7, 11:52 AM EDTSevere Thunderstorm WarningMFLCollier, Hendry53 min
Jun 7, 12:01 PM EDTSpecial Marine WarningMFL59 min
Jun 7, 12:35 PM EDTSpecial Marine WarningMFL85 min
Jun 7, 12:44 PM EDTSpecial Weather StatementMFLCollier61 min
Jun 7, 12:45 PM EDTSpecial Weather StatementMFLHendry60 min
Jun 7, 1:45 PM EDTSpecial Weather StatementMFLGlades60 min
Jun 7, 2:01 PM EDTSpecial Marine WarningMFL28 min
Jun 7, 2:51 PM EDTSevere Thunderstorm WarningMFLPalm Beach24 min
Jun 7, 3:05 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jun 7, 3:14 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Jun 7, 3:17 PM EDTAreal Flood AdvisoryMFLPalm Beach95 min
Jun 7, 3:23 PM EDTSpecial Marine WarningMFL67 min
Jun 7, 3:26 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Jun 7, 3:50 PM EDTSpecial Weather StatementMFLBroward25 min
Jun 7, 3:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
Jun 7, 3:54 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade51 min
Jun 7, 4:26 PM EDTSpecial Marine WarningMFL2 hr
Jun 7, 4:45 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade31 min
Jun 7, 5:01 PM EDTAreal Flood AdvisoryMFLMiami-Dade62 min
Jun 7, 5:03 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Jun 7, 5:06 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Jun 7, 5:54 PM EDTSpecial Marine WarningMFL2 hr
Jun 7, 6:32 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jun 7, 6:54 PM EDTSevere Thunderstorm WarningMFLMiami-Dade66 min
Jun 7, 6:57 PM EDTSpecial Marine WarningMFL63 min
Jun 7, 7:01 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 7, 7:11 PM EDTSpecial Weather StatementMFLBroward34 min
Jun 7, 7:25 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 7, 7:48 PM EDTSpecial Weather StatementMFLMiami-Dade27 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.